Open Access
Translator Disclaimer
2013 Classification of Ordered Type Soliton Metric Lie Algebras by a Computational Approach
Hülya Kadıoğlu
Abstr. Appl. Anal. 2013(SI50): 1-9 (2013). DOI: 10.1155/2013/871930

Abstract

We classify some soliton nilpotent Lie algebras and possible candidates in dimensions 8 and 9 up toisomorphy. We focus on 1 < 2 < < n type of derivations, where n is the dimension of the Lie algebras. We present algorithms to generate possible algebraic structures.

Citation

Download Citation

Hülya Kadıoğlu. "Classification of Ordered Type Soliton Metric Lie Algebras by a Computational Approach." Abstr. Appl. Anal. 2013 (SI50) 1 - 9, 2013. https://doi.org/10.1155/2013/871930

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095451
MathSciNet: MR3064510
Digital Object Identifier: 10.1155/2013/871930

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI50 • 2013
Back to Top